Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1567 KB) | Metadata | Table of Contents | PRIMS summary
Volume 31, Issue 5, 1995, pp. 731–753
DOI: 10.2977/prims/1195163717

Published online: 1995-10-31

Global Existence of Small Solutions to Semilinear Schrödinger Equations with Gauge Invariance

Hiroyuki Chihara[1]

(1) University of Tsukuba, Japan

We present the global existence theorem for semilinear Schrödinger equations satisfying gauge invariance. Combining the local existence results and a priori estimates, we construct global solutions with small initial data.

Keywords:

Chihara Hiroyuki: Global Existence of Small Solutions to Semilinear Schrödinger Equations with Gauge Invariance. Publ. Res. Inst. Math. Sci. 31 (1995), 731-753. doi: 10.2977/prims/1195163717